# SDR REXA2019040930431

- Difficulty date: April 3, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 27,575 hours, 18,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN CORROSION IN REF NRC S/N 00189, DURING INTERCOSTAL REMOVAL, CORROSION ON 21R STRINGER  FS 280 TO 333 WAS FOUND.  STRINGER 21R BTW FS280/FS333 WAS REPLACED FOR A NEW ONE (P/N: SH670-31636-1) PER CRJ-900 SRM 51-42-06-001-001-A01.  (LEVEL CORROSION 2)
